Please use this identifier to cite or link to this item:
Title: The exponentiated generalized gumbel distribution
Authors: Andrade, Thiago
Rodrigues, Heloisa
Bourguignon, Marcelo
Cordeiro, Gauss
Keywords: Gumbel distribution;Maximum likelihood;Moment;Rényi entropy
Issue Date: Jan-2015
Publisher: Revista Colombiana de Estadistica
Citation: ANDRADE, T. et al. The Exponentiated Generalized Gumbel Distribution. Revista Colombiana de Estadistica, v. 38, p. 123-143, 2015. Disponível em: Acesso em: 07 dez. 2017
Portuguese Abstract: A class of univariate distributions called the exponentiated generalized class was recently proposed in the literature. A four-parameter model within this class named the exponentiated generalized Gumbel distribution is defined. We discuss the shapes of its density function and obtain explicit expressions for the ordinary moments, generating and quantile functions, mean deviations, Bonferroni and Lorenz curves and Rényi entropy. The density function of the order statistic is derived. The method of maximum likelihood is used to estimate model parameters. We determine the observed information matrix. We provide a Monte Carlo simulation study to evaluate the maximum likelihood estimates of model parameters and two applications to real data to illustrate the importance of the new model.
Appears in Collections:CCET - DEST - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
TheExponentiatedGeneralized_2015.pdf1,04 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.